# SDR SWAA2023101602004

- Difficulty date: September 18, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 64,386 hours, 38,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK AT AFT GALLEY AREA (2 EA) 2023-569784<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK AT AFT GALLEY AREA (2 EA) TEST OK IAW AMM 33-51-06-960-805;[02] REPLACED LOWERED CEILING PANEL BATTERY PACK AT AFT GALLEY AREA (2 EA) TEST OK IAW AMM 33-51-06-960-805
